Laceration scar

Laceration scar

M332/0116 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 5.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Laceration scar. Laceration (cut) scar on the shin of an 86-year-old woman, two weeks after the injury occured. The patient has been on long-term steroid use for polymyalgia rheumatica, a rheumatic disorder. One of the common side-effects of long- term topical steroid use is the thinning of the skin.

Release details: Model release available. Property release not required.

Keywords: 80s, 86-year-old, accident, accidental, caucasian, clinical, cut, eighties, elderly, female, flap, human body, injured, injury, lacerated, laceration, leg, medical, medicine, oap, old, scar, shin, side-effect, skin, steroid use, thin, thinning, white, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.